On a generalized directed-divergence function

Palaniappan Kannappan; Pushpa Narayan Rathie

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 1, page 5-14
  • ISSN: 0011-4642

How to cite

top

Kannappan, Palaniappan, and Rathie, Pushpa Narayan. "On a generalized directed-divergence function." Czechoslovak Mathematical Journal 24.1 (1974): 5-14. <http://eudml.org/doc/12763>.

@article{Kannappan1974,
author = {Kannappan, Palaniappan, Rathie, Pushpa Narayan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {5-14},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a generalized directed-divergence function},
url = {http://eudml.org/doc/12763},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Kannappan, Palaniappan
AU - Rathie, Pushpa Narayan
TI - On a generalized directed-divergence function
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 1
SP - 5
EP - 14
LA - eng
UR - http://eudml.org/doc/12763
ER -

References

top
  1. Aczel J., Nath P., 10.1007/BF00538395, Z. Wahr. Verw. Greb. 21 (1972), 215-224. (1972) Zbl0221.94032MR0305915DOI10.1007/BF00538395
  2. Daróczy Z., 10.1016/S0019-9958(70)80040-7, Information and Control, 16 (1970), 36-51. (1970) Zbl0205.46901MR0272528DOI10.1016/S0019-9958(70)80040-7
  3. Havrda J., Charvát F., Quantification method of classification processes, the concept of structural a -entropy, Kybernetika, 3 (1967), 30-35. (1967) Zbl0178.22401MR0209067
  4. Kullback S., Information theory and statistics, John Wiley and Sons, New York, 1959. (1959) Zbl0088.10406MR0103557
  5. Nath P., On the measures of errors in information, J. Math. Sci., Delhi 3, H6 (1970). (1970) MR0282738
  6. Rathie P. N., Kannappan Pl., 10.1007/BF02479370, Ann. Inst. Statist. Math., 25 (1973), 205-214. (1973) Zbl0338.94016MR0335158DOI10.1007/BF02479370
  7. Kannappan Pl., Rathie P. N, An application of functional equation to information theory, Ann. Polon. Math. 26 (1972), 95-101. (1972) Zbl0231.94015MR0304909
  8. Vajda I., Axioms of a -entropy of generalized probability distribution, Kybernetika, 4 (1968), 105-110. (1968) Zbl0193.48201MR0233626

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.